|pain in shoulder
Oct 15, 2005
I am taking 20 mgs. of Lipator and have been for two months. Prior to that I was taking Pravacol 20 mgs. For the past week I have have a pain in my left shoulder which seems like it is coming from the bone that goes to my left shoulder in the front of my chest. Could this be a side effect from Lipato? Tom
| Response from Dr. Young
Thanks for your post.
Lipator and other "statin" drugs can cause muscle soreness-- a potentially ominous sign of drug toxicity. Your symptoms don't sound exactly correct, but left-sided chest pain should be brought to the attention of your doctor. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Shoulder Pain A Sign Of Hiv?
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Shingles After Eating Sperm Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- Can Two People Who've Never Had Sex Get Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.